# SDR USAA990135

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Nlg
- Part time: 44,033 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING DROP IN VISUAL INSPECTION, FOUND A 1 INCH CRACK IN UPPER RADIUS OF GUSSET AT TOP OF N/G WELL.  REPAIRED PER SRM 51-10-1.  (M)
